Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

did anyone feel droggy when they first started taking chantix????

i just took my first pill this morning i was fine and then i started feeling like im tired and i know im not i got alot of sleep last night and my eyes feel heavy i read the pamplet and nothing said anything about this can someone explain this to me i dont want to keep feeling like this and i dont want to stop taking the chantix because i want to quit smoking thanks
wendy

 
wendy232425

Asked by wendy232425 at 12:51 PM on Jan. 7, 2009 in Health

Level 3 (16 Credits)
This question is closed.
Answers (1)
  • I know a few people who have taken chantix,and they did not mention the groggy feeling, but they said they had some crazy nightmares.
    katandtysmom

    Answer by katandtysmom at 1:31 PM on Jan. 7, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN